# SDR SWAA2022022258200

- Difficulty date: August 5, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 49,052 hours, 28,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING WIGGLE PLATE I/B OF #3 FLAP TRACK CRACKED AT O/B FASTEN RIVET / REMOVED AND REPLACED PER SRM 51-40-02. TREAT AND PRIME PER SRM 51-20-01.
